# SDR FDEA201607062296

- Difficulty date: July 6, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO FLOOR PANEL OPENED UP FOR CORRODED CLIP NUT REPLACEMENT.  FOUND SEAT TRACK FLANGE CORROSIONS AT RT STA 790, X=-75.25.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 765 TO STA 815 X=-75.25 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
